Advertisement

Differentiable Perturbations of Infinite Optimization Problems

  • F. Lempio
  • H. Maurer
Conference paper
Part of the Lecture Notes in Economics and Mathematical Systems book series (LNE, volume 157)

Abstract

In this paper stability properties of the extremal value function are studied for general differentiable optimization problems with perturbations in the objective function and in the constraints. In particular, upper and lower bounds for the directional derivative of the extremal value function as well as necessary and sufficient conditions for the existence of the directional derivative are given.

Keywords

Directional Derivative Constraint Qualification Closed Convex Cone Bility Condition Linear Optimization Problem 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    J. P. AUBIN and F. H. CLARKE, Multiplicateur de Lagrange en optimisation non convexe et applications, C. R. Acad. Sc. Paris, Série A, 285 (1977), 451–454.Google Scholar
  2. [2]
    J. GAUVIN and J. W. TOLLE, Differential stability in nonlinear programming, SIAM J. Control and Optimization 15 (1977), 294–311.CrossRefGoogle Scholar
  3. [3]
    S. KURCYUSZ, On the existence and nonexistence of Lagrange multipliers in Banach spaces, JOTA 20 (1976), 81–110.CrossRefGoogle Scholar
  4. [4]
    P. J. LAURENT, Approximation et Optimisation, Paris: Hermann, 1972.Google Scholar
  5. [5]
    F. LEMPIO, Separation und Optimierung in linearen Räumen (Dissertation), Hamburg: Institut für Angewandte Mathematik der Universität Hamburg, 1971.Google Scholar
  6. [6]
    F. LEMPIO, Bemerkungen zur Lagrangeschen Funktionaldifferentialgleichung, ISNM 19 (1974), 141–146.Google Scholar
  7. [7]
    E. S. LEVITIN, On differential properties of the optimal value of parametric problems of mathematical programming, Soviet Math. Dokl. 15 (1974), 603–608.Google Scholar
  8. [8]
    E. S. LEVITIN, On the local perturbation theory of a problem of mathematical programming in a Banach space, Soviet Math. Dokl. 16 (1975), 1354–1358.Google Scholar
  9. [9]
    E. S. LEVITIN, Differentiability with respect to a parameter of the optimal value in parametric problems of mathematical programming, Kibernetika (1976), 44–59.Google Scholar
  10. [10]
    H. MAURER, Optimale Steuerprozesse mit Zustandsbeschränkungen (Habilitationsschrift), Würzburg: Mathematisches Institut der Universität Würzburg, 1976.Google Scholar
  11. [11]
    H. MAURER, Zur Störungstheorie in der infiniten Optimierung, ZAMM 57 (1977), T 340–T 341.Google Scholar
  12. [12]
    S. M. ROBINSON, First order conditions for general nonlinear optimization, SIAM J. Appl. Math. 30 (1976), 597–607.CrossRefGoogle Scholar
  13. [13]
    S. M. ROBINSON, Stability theory for systems of inequalities, Part I: Linear systems, SIAM J. Numer. Anal. 12 (1975), 754–769.CrossRefGoogle Scholar
  14. [14]
    S. M. ROBINSON, Stability theory for systems of inequalities, Part II: Differentiable nonlinear systems, SIAM J. Numer. Anal. 13 (1976), 497–513.CrossRefGoogle Scholar
  15. [15]
    S. M. ROBINSON, Regularity and stability for convex multivalued functions, Mathematics of Operations Research 1 (1976), 130–143.CrossRefGoogle Scholar
  16. [16]
    R. T. ROCKAFELLAR, Convex Analysis, Princeton, N. J.: Princeton University Press, 1970.Google Scholar
  17. [17]
    J. ZOWE and H. MAURER, Optimality conditions for the programming problem in infinite dimensions, these proceedings.Google Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 1978

Authors and Affiliations

  • F. Lempio
    • 1
  • H. Maurer
    • 2
  1. 1.Lehrstuhl für Angewandte MathematikUniversität BayreuthBayreuthGermany
  2. 2.Institut für Numerische MathematikUniversität MünsterMünsterGermany

Personalised recommendations